Doctor insights on:
What Happens If Allegra D Is Mixed With Alcohol
Allegra d is a combination oral medication approved for seasonal and perennial allergic rhinitis. It contains Allegra (fexofenadine), a non-sedating antihistamine and Pseudoephedrine (d) an oral decongestant. It is available in 12 hour dosing and once daily dosing for persons over 12 years old. It is now ...Read more
Allegra D: Plain Allegra probably does not interact with any other medicines. Allegra d has 'decongestant'. It helps stuffiness. Decongestants can affect sleep, blood pressure and cause difficulty in urination in people with prostate problems. Read the brochure and don't hesitate to ask questions from the pharmacist for any over the counter medicines. ...Read more
I have been taking allegra-d for 8 yrs and I have switched to regular allegra. Should there be a difference?
Allegra alone: Allegra d contains a decongestant that is a poor long term option. If you are dealing with chronic nasal congestion i would recommend alternative treatment such as a nasal spray like nasonex, flonase, etc.. These are more effective long term options for nasal congestion due to allergies or other triggers. Otherwise regular Allegra should be sufficient as an antihistamine. ...Read more
AllegraD, jittery: Allegra d is a combination of non drowsy antihistamine and pseudo Ephedrine (sudafed). For many people decongestant portion causes jitteriness. Since it is a fixed combination with a slow releasing high dose of pseudoehedrine you have no control over the higher dose. You may try allegra, and add sudafed (30 mgm) separately and tolerate it better. May not cause nausea. ...Read more
Forever: You can take it indefinitely at the recommended dose. ...Read more
Allegra alone: Allegra d contains a decongestant that is a poor long term option. If you are dealing with chronic nasal congestion i would recommend alternative treatment such as a nasal spray like nasonex, flonase, etc.. These are more effective long term options for nasal congestion due to allergies or other triggers. ...Read more
A decongestant: Allegra products all contain fexofenadine in a dose ranging from 30 to 180 mg. Allegra d comes in a 12 hour product with 60 of fexofenadine plus 120 mg. Of a long acting pseudoephedrine, which is a decongestant. The Allegra d 24 hour contains 180 mg. Of fexofenadine and 240 mg. Of pseudoephedrine. The decongestant may cause insomnia, jitteriness or an increase in blood pressure. ...Read more
- Talk to a doctor live online for free
- What will happen if i drink alcohol while taking allegra d?
- What could happen if cymbalta mixed with alcohol?
- What happens if alcohol is taken with tramadol hcl?
- Ask a doctor a question free online
- What will happen if i drink alcohol while on allegra?
- What happens if you take ambien with alcohol?
- What happens if something is wrong with your eustachian tube?
- What will happen if a stomach ulcer is left alone with just otc meds?
- Talk to an allergist online for free